Regular realization in the large of two-dimensional metrics of negative curavature
Doklady Akademii Nauk, Tome 170 (1966) no. 4, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_4_a10,
author = {\`E. G. Poznyak},
title = {Regular realization in the large of two-dimensional metrics of negative curavature},
journal = {Doklady Akademii Nauk},
pages = {786--789},
year = {1966},
volume = {170},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_4_a10/}
}
È. G. Poznyak. Regular realization in the large of two-dimensional metrics of negative curavature. Doklady Akademii Nauk, Tome 170 (1966) no. 4, pp. 786-789. http://geodesic.mathdoc.fr/item/DAN_1966_170_4_a10/